Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 78, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 7, 2014, 8:09 PM CDT for Sauk County, Wisconsin. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2014, 8:09 PM CDT (01:09 UTC)
- Expired
- Jul 7, 2014, 9:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sauk County, WI
The radar
The La Crosse radar (KARX), 104 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 5:12 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 548 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1564 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
575
WUUS53 KMKX 080109
SVRMKX
WIC111-080200-
/O.NEW.KMKX.SV.W.0078.140708T0109Z-140708T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
809 PM CDT MON JUL 7 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 900 PM CDT
* AT 808 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HILLSBORO...
OR 18 MILES SOUTHWEST OF MAUSTON...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
REEDSBURG...WISCONSIN DELLS...LAKE DELTON...NORTH FREEDOM...LA
VALLE...ROCK SPRINGS...LOGANVILLE...IRONTON...LIME RIDGE AND ROCKY
ARBOR STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4364 8979 4360 8976 4360 8972 4357 8973
4357 8972 4333 8989 4346 9019 4355 9019
4356 9031 4364 9031
TIME...MOT...LOC 0108Z 296DEG 36KT 4368 9042
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
HENTZ4 follow-up statements
280
WWUS53 KMKX 080121
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
821 PM CDT MON JUL 7 2014
WIC111-080200-
/O.CON.KMKX.SV.W.0078.000000T0000Z-140708T0200Z/
SAUK WI-
821 PM CDT MON JUL 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHERN SAUK COUNTY...
AT 820 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WONEWOC...OR
14 MILES NORTHWEST OF REEDSBURG...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
REEDSBURG...WISCONSIN DELLS...LAKE DELTON...NORTH FREEDOM...LA
VALLE...ROCK SPRINGS...LOGANVILLE...IRONTON...LIME RIDGE AND ROCKY
ARBOR STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4364 8979 4360 8976 4360 8972 4357 8973
4357 8972 4333 8989 4346 9019 4355 9019
4356 9031 4364 9031
TIME...MOT...LOC 0120Z 296DEG 36KT 4363 9027
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
MBK432
WWUS53 KMKX 080132
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
832 PM CDT MON JUL 7 2014
WIC111-080200-
/O.CON.KMKX.SV.W.0078.000000T0000Z-140708T0200Z/
SAUK WI-
832 PM CDT MON JUL 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHERN SAUK COUNTY...
AT 831 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WONEWOC AND
DUTCH HOLLOW LAKE...OR 10 MILES NORTHWEST OF REEDSBURG...MOVING
SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
REEDSBURG...WISCONSIN DELLS...LAKE DELTON...NORTH FREEDOM...LA
VALLE...ROCK SPRINGS...LOGANVILLE...IRONTON...LIME RIDGE AND ROCKY
ARBOR STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4360 9029 4364 9029 4364 8979 4360 8976
4360 8973 4359 8972 4357 8973 4357 8972
4335 8987 4348 9019 4355 9019 4356 9026
TIME...MOT...LOC 0131Z 295DEG 37KT 4360 9019
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
MBK895
WWUS53 KMKX 080144
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
844 PM CDT MON JUL 7 2014
WIC111-080200-
/O.CON.KMKX.SV.W.0078.000000T0000Z-140708T0200Z/
SAUK WI-
844 PM CDT MON JUL 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN SAUK COUNTY...
AT 844 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER REEDSBURG...
MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
REEDSBURG...LAKE DELTON...NORTH FREEDOM AND ROCK SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4355 9013 4364 9007 4364 8995 4361 8978
4360 8976 4360 8975 4359 8972 4357 8973
4357 8972 4341 8983
TIME...MOT...LOC 0144Z 293DEG 37KT 4356 9002
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
MBK892
WWUS53 KMKX 080154
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
854 PM CDT MON JUL 7 2014
WIC111-080204-
/O.EXP.KMKX.SV.W.0078.000000T0000Z-140708T0200Z/
SAUK WI-
854 PM CDT MON JUL 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SAUK COUNTY WILL
EXPIRE AT 900 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM.
HOWEVER SMALL HAIL AND GUSTY WINDS TO 40 MPH ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT
TUESDAY MORNING FOR SOUTH CENTRAL WISCONSIN.
LAT...LON 4355 9013 4364 9007 4364 8995 4361 8978
4360 8976 4360 8975 4359 8972 4357 8973
4357 8972 4341 8983
TIME...MOT...LOC 0152Z 296DEG 36KT 4356 9002
$$
MBKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:19 PM CDT, 4 hours 50 minutes earlier.
Area forecast discussion, Jul 7, 3:19 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 PM CDT MON JUL 7 2014 .SHORT TERM... TONIGHT...FORECAST CONFIDENCE MEDIUM. MAIN FOCUS WILL BE ON CONVECTIVE TRENDS. DRIER AIR HAS ARRIVED IN THE WAKE OF THE FRONT THAT SHIFTED SOUTHEAST OF WI LATE LAST NIGHT. AXIS OF HIGHER MLCAPE HAS TAKEN SHAPE ACRS PARTS OF NRN WI AHEAD OF A SURFACE TROUGH AND ALSO FROM IA INTO SRN MN WITH BETTER RETURN FLOW THERE. STORMS FIRING FROM NW WI INTO EC MN. THESE ARE TRENDING ESE THOUGH AIRMASS MORE STABLE IN SRN WI. LATEST HRRR SHOWS AXIS OF ONGOING ACTIVITY DROPPING INTO SW WI AS THE EVENING GOES ON WITH STRONGER CELLS STAYING JUST NW OR W OF CWA WITH WEAKER SHOWERS/ISOLD TSRA SPREADING INTO SRN WI. HOWEVER VERY IMPRESSIVE JET PATTERN TAKES SHAPE AS THE EVENING AND OVERNIGHT PROGRESS. 12Z NAM SHOWS A NEARLY COUPLED JET STRUCTURE EVOLVING WITH MASSIVE DIVERGENCE. SO FAVORABLE UPPER JET STREAM WILL CERTAINLY BE A FACTOR. 500 MILLIBAR SHORTWAVE WILL BE APPROACHING WITH DIFFERENTIAL CYCLONIC VORTICITY ADVECTION. THERE WILL BE SOME RECOVERY IN MOISTURE WITH RENEWED 25 TO 35 KNOT SOUTHWEST 850 JET ARRIVING TOWARDS 06Z. BETTER CONVECTIVE POTENTIAL PROGGD TO AFFECT SRN WI IN THE 02-11Z TIME FRAME. GFS SHOWS 0-6 KM SHEAR 50 KNOTS PLUS BY 06Z. SSEO SHOWS BETTER UPDRAFT HELICITY FURTHER WEST THEN DECREASING INTO THE CWA. BUFKIT SOUNDINGS NOT SHOWING A MASSIVE AMOUNT OF CAPE COMING INTO PLAY BUT THERE WILL BE A RETURN FLOW AHEAD OF THIS SYSTEM SO EXPECT THE BEST OVERLAP OF FORCING/THERMODYNAMICS TO BE IN SC WI CLOSER TO SWODY1 AREA OF CONCERN. THE LATEST HRRR IS CERTAINLY A WEAKER SOLUTION THAN THE 12Z NMM AND 12Z ARW. ALL OF THE SHRA/TSRA WILL LIKELY EXIT SE WI AROUND 12Z PLUS OR MINUS AN HOUR. TUESDAY...FORECAST CONFIDENCE MEDIUM. STRONGLY CYCLONIC FLOW WILL PERSIST. SO THIS WILL LIKELY SET UP SOME PRETTY DECENT LAPSE RATES RESULTING IN MORE SHRA/TSRA ACTIVITY. HIGHEST POPS WILL BE PLACED IN THE NE CWA. 925 TEMPS DROP INTO THE TEENS IN THE WAKE OF THIS LATEST FRONT. SO HIGHS WILL DROP BACK INTO THE 70S. TUESDAY NIGHT THROUGH THURSDAY NIGHT...FORECAST CONFIDENCE HIGH. AN UPPER TROUGH WILL SWING ACROSS THE NRN GREAT LAKES FOR TUE NT AND WED AM. THIS MAY ALLOW ISOLD TO SCT INSTABILITY SHOWERS TO CONTINUE FROM TUE AFTERNOON INTO TUE NT OVER EAST CENTRAL WI. THE UPPER TROUGH WILL BE MOVING AWAY FOR WED WITH HEIGHT RISES. THERE WILL REMAIN ENOUGH COLD AIR ALOFT FOR SCT-BKN CUMULUS WITH POSSIBLY SOME SPRINKLES OVER EAST CENTRAL WI. HIGH PRESSURE TO THEN PREVAIL WED NT INTO THU AM. SLY WINDS TO THEN DEVELOP THU AFTERNOON AS SHORTWAVE RIDGING OCCURS AHEAD OF AN APPROACHING SHORTWAVE TROUGH FROM THE NRN PLAINS. TEMPS WILL BE BELOW NORMAL BUT PLEASANT. PWS TO REMAIN BELOW ONE INCH WITH VERY COMFORTABLE HUMIDITY. .LONG TERM...FRIDAY THROUGH MONDAY...FORECAST CONFIDENCE MEDIUM. THERE WILL BE GOOD CHANCES OF SHOWERS AND TSTORMS FRIDAY AFTERNOON AND NIGHT AS A SLOW MOVING SHORTWAVE TROUGH MOVES ESEWD ACROSS THE STATE WITH SLY WINDS AND MOISTURE TRANSPORT AHEAD OF IT. MUCH UNCERTAINTY FOR THE WEEKEND WITH QUASI-ZONAL FLOW AND THE POTENTIAL FOR A W-E STATIONARY FRONT OVER SRN WI OR NEARBY ON SOME OF THE MODELS. THE UNCERTAINTY WILL CONTINUE INTO EARLY NEXT WEEK ON THE DEGREE OF SOUTHWARD DIGGING OF A CANADIAN POLAR TROUGH. WENT WITH CHANCES OF SHOWERS/TSTORMS THROUGH THE WEEKEND AND MONDAY WITH TEMPS AT OR SLIGHTLY BELOW NORMAL. && .AVIATION/00Z TAFS/...VFR INTO THIS EVENING WITH JUST A FEW CU AND SOME INCREASE IN HIGH CLOUDS FROM MN/IA. LOOKING AT A 02-11Z AS THE GENERAL WINDOW FOR STORMS...STARTING IN THE WEST AT 02-04Z AND WRAPPING UP AT THE 11Z TIME IN THE FAR SOUTHEAST. UPPER JET WILL BE A FACTOR SO STORMS EXPECTED TO SURVIVE TO THE EAST DESPITE GETTING INTO THE DIURNALLY LESS FAVORABLE TIMEFRAME. ANY LOWER CIGS AND VSBYS EXPECTED TO BE BRIEF AS STORMS WILL BE MOVING ALONG WITH THE STRONGER FLOW UPSTAIRS. SLIGHT RISK WAS EXPANDED A BIT FURTHER EAST INTO SC WI SO KMSN MORE VULNERABLE TO A SVR STORM THAN THE EASTERN TAF SITES. UPPER FLOW REMAINS CYCLONIC ON TUESDAY SO CHCY POPS FOR SHRA/TSRA. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/TUESDAY AND AVIATION/MARINE...COLLAR TUESDAY NIGHT THROUGH MONDAY...GEHRING
Hazardous weather outlook, Jul 7, 5:26 PM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 526 PM CDT MON JUL 7 2014 WIZ046-047-051-052-056>060-062>072-082230- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 526 PM CDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL BECOME LIKELY TONIGHT...AS A COLD FRONT MOVES TOWARD AND THROUGH THE REGION. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT FOR SOUTH CENTRAL WISCONSIN...ALONG AND WEST OF A LINE FROM BERLIN TO MADISON TO MONROE. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING IN THIS AREA. THE SEVERE WEATHER RISKS WILL BE DAMAGING WINDS AND LARGE HAIL. SMALL HAIL AND GUSTY WINDS ARE POSSIBLE ELSEWHERE ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY SMALL CHANCES OF THUNDERSTORMS ARE FORECAST FOR TUESDAY...WITH A TROUGH OF LOW PRESSURE MOVING THROUGH THE REGION. CHANCES OF THUNDERSTORMS RETURN FOR FRIDAY AND THE WEEKEND AS SEVERAL TROUGHS OF LOW PRESSURE MOVE THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ643>646-082230- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 526 PM CDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WILL BECOME LIKELY TONIGHT...AS A COLD FRONT MOVES TOWARD AND THROUGH THE REGION. SMALL HAIL AND GUSTY WINDS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY SMALL CHANCES OF THUNDERSTORMS ARE FORECAST FOR TUESDAY...WITH A TROUGH OF LOW PRESSURE MOVING THROUGH THE REGION. CHANCES OF THUNDERSTORMS RETURN FOR FRIDAY INTO SUNDAY...AS SEVERAL TROUGHS OF LOW PRESSURE MOVE THROUGH THE REGION. WWW.WEATHER.GOV/MKX MBK
In the hours before
Local storm report, Jul 7, 7:06 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
706 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG MONTELLO 43.79N 89.33W
07/07/2014 MARQUETTE WI LAW ENFORCEMENT
18 INCH DIAMETER TREE BRANCH BLOWN DOWN.
&&
BHAHNLocal storm report, Jul 7, 7:25 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
725 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG MONTELLO 43.79N 89.33W
07/07/2014 MARQUETTE WI LAW ENFORCEMENT
MARQUETTE COUNTY LAW ENFORCEMENT REPORTS TREES DOWN ALL
OVER THE COUNTY. ESTIMATED TIME OF EVENT 630 PM TO 710
PM.
&&
BHAHNThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 10:44 PM CDT | Special Weather Statement | MKX | Iowa | 31 min |
| Jul 7, 10:50 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 25 min |
| Jul 7, 11:22 PM CDT | Special Weather Statement | MKX | Dane, Iowa | 23 min |
| Jul 7, 11:43 PM CDT | Special Weather Statement | MKX | Dane | 32 min |
| Jul 8, 12:12 AM CDT | Special Weather Statement | MKX | Green, Rock | 33 min |
| Jul 8, 12:32 AM CDT | Special Weather Statement | MKX | Jefferson, Waukesha | 28 min |
| Jul 8, 2:08 PM CDT | Special Weather Statement | MKX | Ozaukee | 37 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.